Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Mar 28, 2009, 7:15 AM CDT for Baldwin County, Conecuh County, Escambia County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2009, 7:15 AM CDT (12:15 UTC)
- Expired
- Mar 28, 2009, 1:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Conecuh County, AL, Escambia County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -130 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMOB 281215
FFWMOB
ALC003-035-053-FLC033-113-281815-
/O.NEW.KMOB.FF.W.0009.090328T1215Z-090328T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
715 AM CDT SAT MAR 28 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
EXTREME SOUTHEASTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 115 PM CDT SATURDAY
* AT 705 AM CDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MALBIS...
WHITEHOUSE FORKS...WAWBEEK...WAHL...US 29 AND CR 43...STEELWOOD...
STAPLETON...SPANISH FORT...ROCK HILL...ROBINSONVILLE...ROBERTS...
POLLARD...PHILLIPSVILLE...PERDIDO...PARKER SPRINGS...OSAKA...
NOKOMIS...MALTA...KEEGO...GATESWOOD...FOSHEE...FLOMATON...EAST
BREWTON...DYAS...DOUGLASVILLE...DIXONVILLE...CARNEY...CANOE...
BRIDGEHEAD...BOYKIN...ATMORE...WALNUT HILL...OAK GROVE...MUNSON...
MOLINO...MILTON NEAR WHITING FIELD...MCLELLAN...MCDAVID...JAY...
CHUMUCKLA...CENTURY...BRATT...BERRYDALE...BARRINEAU PARK AND
ALLENTOWN
AT 627 AM CDT...AN EXTENSIVE AREA OF VERY HEAVY RAIN
WILL MOVE ACROSS SOUTHERN BALDWIN COUNTY...ESCAMBIA COUNTY ALABAMA
AND THE EXTREME NORTHWESTERN FLORIDA PANHANDLE THROUGH LATE
MORNING. TWO TO THREE INCH PER HOUR RAINFALL RATES WILL
CHARACTERIZE THE PASSAGE OF THESE STORMS.
THIS MODE OF RAINFALL WILL RESULT IN RAPID RISES IN CREEKS AND
STREAMS AND WILL ALSO CAUSE DANGEROUS URBAN FLOODING...ESPECIALLY
OVER PENSACOLA AND CRESTVIEW. THIS WILL BRING THE PAST THREE DAY
RAINFALL TOTALS TO BETWEEN 10 AND 15 INCHES ALONG A NARROW STRIP
FROM CANTONMENT TO ALLENTOWN TO CAMPTON. THE ONE HOUR RATES OF
TWO TO THREE INCHES MENTIONED ABOVE WILL ESPECIALLY CAUSE A
RESPONSE ALONG THE AXIS OF HIGHEST MULTI-DAY RAINFALL TOTALS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3023 8801 3027 8795 3025 8788 3029 8776
3048 8795 3071 8793 3105 8762 3122 8676
3049 8697 3048 8698 3055 8703 3044 8709
3052 8710 3058 8717 3047 8714 3034 8725
3042 8699 3035 8701
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 3:39 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Mar 28, 3:39 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
339 AM CDT SAT MAR 28 2009
.SHORT TERM TODAY AND TONIGHT...SEVERE THUNDERSTORMS EARLY THIS A.M. HAVE
HAD A HISTORY OF DEPOSITING LARGE HAIL. STORMS WILL ALSO BE CAPABLE
OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH IN BOWING LINE SEGMENTS/LEWPS.
DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE A
HAZARD IN THE NEAR TERM. STORMS WILL BE QUITE EFFICIENT IN HEAVY
RAINFALL PRODUCTION. DUE TO THE SATURATED SOILS AND AN ADDITIONAL 2
TO POSSIBLY 4 INCHES OF RAIN COMING DOWN WITH THIS MORNINGS
STORMS...THE LOCALIZED FLOODING THREAT WILL REMAIN HIGH. FLASH FLOOD
WATCHES WILL CONTINUE THIS MORNING.
DEEP SURFACE LOW PRESSURE SYSTEM OVER THE MID SOUTH THIS MORNING WILL
PIVOT NORTHWARD TODAY...LIFTING NORTH NORTHEAST EAST OF LAKE MICHIGAN
BY SUNRISE SUNDAY MORNING. AS THIS OCCURS A COLD FRONT MAKES STEADY
EASTWARD PROGRESS...WITH PASSAGE THROUGH THE HEART OF THE FORECAST
AREA MID DAY TODAY. GRIDDED WEATHER MAINTAINS A THREAT FOR SEVERE
WEATHER SHIFTING ACROSS THE EASTERN ZONES BETWEEN SUNRISE AND NOON...WITH
THREAT GOING DOWN WITH THE FRONTAL PASSAGE INTO THE WESTERN ZONES. A MORE
QUIET NIGHT COMING UP AND COOLER AS HIGH PRESSURE OVER EASTERN TEXAS
STARTS TO NOSE IN ACROSS THE GULF COAST. /10
.LONG TERM SUNDAY THROUGH FRIDAY...WILL KEEP THIS BRIEF DUE TO
SHORT TERM CONCERNS. MEDIUM RANGE LOOKS ACTIVE. NEXT RAIN EVENT
SETTING UP TUESDAY AND EARLY WEDNESDAY COULD BRING ANOTHER ROUND OF
HEAVY RAIN AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE
SOUTHERN STATES. COLD FRONT SWINGING THROUGH THURSDAY BRINGS ANOTHER
CHANCE OF THUNDERSTORMS TO THE AREA. MADE NO CHANGES TO EXTENDED
RANGE TEMPERATURES. /10
&&
.AVIATION 12Z ISSUANCE...LIFR/VLIFR CONDITIONS CAN BE EXPECTED THIS MORNING
WITH PASSAGE OF TSTMS AND +RA. HAIL POSSIBLE ALONG WITH STRONG
CONVECTIVE CROSSWINDS. CIGS BEGIN TO LIFT AND VSBYS IMPROVE AFT 18Z.
/10
&&
.MARINE...A MODERATE TO STRONG SOUTHERLY WIND WILL CONTINUE
THROUGH EARLY SATURDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE COLD FRONT WILL MOVE THROUGH THE MARINE AREA SATURDAY MID DAY...ENDING
THE THUNDERSTORMS FROM THE WEST. A WEST TO NORTHWEST WIND FLOW WILL
ENSUE IN THE WAKE OF THE FRONT THROUGH EARLY SUNDAY. SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT THROUGH SUNDAY. A SOUTHERLY WIND
FLOW WILL RETURN EARLY NEXT WEEK AS HIGH PRESSURE MOVES EAST OF THE
AREA. TUESDAY...A FRONTAL LOW PRESSURE SYSTEM LIFTS NORTHEAST OUT OF
THE NORTHERN GULF AND BRINGS A RETURN TO UNSETTLED WEATHER. /10
&&
.FIRE WEATHER...DRIER CONDITIONS SETTING UP FOR SUNDAY. BUT DUE TO
RECENT HEAVY RAINS...NOT EXPECTING ANY FIRE CONCERNS AS FUEL/SURFACE MOISTURE
WILL REMAIN HIGH.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 43 67 43 / 70 05 00 00
PENSACOLA 68 47 66 46 / 90 05 05 05
DESTIN 70 50 66 50 / 90 05 05 05
EVERGREEN 67 45 65 38 / 90 05 00 00
WAYNESBORO 68 41 62 36 / 70 05 00 00
CAMDEN 65 44 63 38 / 90 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 28, 4:30 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 430 AM CDT SAT MAR 28 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-291200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 430 AM CDT SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP. .DAY ONE...TODAY AND TONIGHT. ...SEVERE THUNDERSTORMS AND HEAVY RAINFALL REMAINS A THREAT THROUGH EARLY TODAY... ...FLASH FLOODING THREAT CONTINUES... SEVERE THUNDERSTORMS THIS MORNING HAVE HAD A HISTORY OF DEPOSITING LARGE HAIL. STORMS WILL ALSO BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE A HAZARD IN THE NEAR TERM. STORMS WILL BE QUITE EFFICIENT IN HEAVY RAINFALL PRODUCTION AS WELL. DUE TO THE SATURATED SOILS AND AN ADDITIONAL 2 TO POSSIBLY 4 INCHES OF RAIN COMING DOWN WITH THIS MORNINGS STORMS...THE LOCALIZED FLOODING THREAT WILL REMAIN HIGH. SOME ROADS WILL BE FOUND TO BE IMPASSABLE OR WASHED OUT. MODERATE TO STRONG ONSHORE WINDS WILL MAINTAIN HAZARDOUS CONDITIONS FOR SMALL CRAFT. A CONTINUED HIGH RISK OF DANGEROUS RIP CURRENTS WILL ALSO PREVAIL ALONG AREA BEACHES. WITH A COLD FRONTAL PASSAGE BY MID DAY...THE RISK OF SEVERE WEATHER WILL COME TO AN END. HOWEVER...AREA RIVERS WILL START TO SEE AN INCREASE IN STAGE DUE TO THE RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AREA RIVERS WILL SEE ELEVATED STAGES INTO THE FIRST OF NEXT WEEK DUE TO THE HEAVY RAINS THAT HAVE FALLEN. THE NEXT THREAT FOR THUNDERSTORMS COMES TUESDAY INTO EARLY WEDNESDAY AS A FRONTAL LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE GULF COAST. THE SEVERE WEATHER RISK WITH THIS SYSTEM WILL BE BETTER QUANTIFIED ON LATER PACKAGES. A COLD FRONT SWINGING THROUGH THURSDAY BRINGS ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD REMAIN ON ALERT FOR SEVERE WEATHER AND FLASH FLOODING TODAY. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.
In the hours before
Local storm report, Mar 28, 4:40 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
440 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM FLASH FLOOD MOLINO 30.72N 87.33W
03/28/2009 ESCAMBIA FL LAW ENFORCEMENT
ISOLATED FLOODING REPORTED IN THE CENTRAL PORTION OF
ESCAMBIA COUNTY.
0425 AM FLASH FLOOD 3 E GRAND BAY 30.48N 88.29W
03/28/2009 MOBILE AL PUBLIC
PUBLIC REPORTED FLOODING ALONG I-10 NEAR THE MISSISSIPPI
AND ALABAMA STATE LINE.
&&
CACERESLocal storm report, Mar 28, 5:36 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
536 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL RED OAK 31.14N 86.46W
03/28/2009 M2.75 INCH COVINGTON AL LAW ENFORCEMENT
BASEBALL SIZE HAIL REPORTED IN RED OAK.
&&
CACERESLocal storm report, Mar 28, 6:09 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
609 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM TSTM WND DMG BERRYDALE 30.90N 87.02W
03/28/2009 SANTA ROSA FL LAW ENFORCEMENT
POWER LINES...POLES AND TREES DOWN NEAR HWY 87 AND HWY 4
NEAR BERRYDALE.
&&
CACERESLocal storm report, Mar 28, 6:17 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG RED OAK 31.14N 86.46W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN RED OAK
0520 AM TSTM WND DMG FLORALA 31.00N 86.33W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN FLORALA.
0529 AM TSTM WND DMG FLORALA 31.00N 86.33W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREE FELL ON A TRAILER IN FLORALA.
&&
CACERESLocal storm report, Mar 28, 7:01 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
701 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD LOXLEY 30.62N 87.75W
03/28/2009 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING OF ROADWAYS IN BALDWIN COUNTY.
&&
CACERESLocal storm report, Mar 28, 7:09 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
709 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM HAIL EGLIN AFB 30.46N 86.55W
03/28/2009 E0.88 INCH OKALOOSA FL FIRE DEPT/RESCUE
NICKEL SIZE REPORTED ON EGLIN AFB SOUTH OF DUKE FIELD
ALONG HWY 85.
&&
CACERESThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:20 PM CDT | Special Marine Warning | MOB | 40 min | |
| Mar 27, 8:55 PM CDT | Special Marine Warning | MOB | 50 min | |
| Mar 27, 8:58 PM CDT | Special Marine Warning | MOB | 47 min | |
| Mar 27, 9:39 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Mobile, Washington | 51 min |
| Mar 27, 10:02 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 43 min |
| Mar 27, 10:12 PM CDT | Special Marine Warning | MOB | 48 min | |
| Mar 27, 10:16 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 44 min |
| Mar 27, 10:22 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 38 min |
| Mar 27, 10:46 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 44 min |
| Mar 27, 10:53 PM CDT | Special Marine Warning | MOB | 67 min | |
| Mar 27, 10:55 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 20 min |
| Mar 27, 11:05 PM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington | 115 min |
| Mar 27, 11:28 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 47 min |
| Mar 27, 11:38 PM CDT | Areal Flood Advisory | MOB | Baldwin | 112 min |
| Mar 27, 11:45 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 28 min |
| Mar 28, 12:10 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 50 min |
| Mar 28, 12:48 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 42 min |
| Mar 28, 1:01 AM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Mobile, Washington | 119 min |
| Mar 28, 1:04 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 41 min |
| Mar 28, 1:11 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 34 min |
| Mar 28, 1:28 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| Mar 28, 1:57 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Mar 28, 1:59 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 16 min |
| Mar 28, 2:13 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| Mar 28, 2:35 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 55 min |
| Mar 28, 2:45 AM CDT | Special Marine Warning | MOB | 90 min | |
| Mar 28, 2:50 AM CDT | Tornado Warning | MOB | Mobile | 15 min |
| Mar 28, 2:54 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 53 min |
| Mar 28, 2:56 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 49 min |
| Mar 28, 3:01 AM CDT | Flash Flood Warning | MOB | Mobile | 89 min |
| Mar 28, 3:25 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 65 min |
| Mar 28, 4:08 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 52 min |
| Mar 28, 4:10 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 65 min |
| Mar 28, 4:29 AM CDT | Flash Flood Warning | MOB | Baldwin, Escambia, Mobile, Monroe | 3 hr |
| Mar 28, 4:57 AM CDT | Tornado Warning | MOB | Covington, Escambia | 49 min |
| Mar 28, 5:12 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 48 min |
| Mar 28, 5:31 AM CDT | Tornado Warning | MOB | Covington | 21 min |
| Mar 28, 5:42 AM CDT | Tornado Warning | MOB | Covington | 12 min |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Baldwin | 28 hr |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Covington, Escambia | 16 hr |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Baldwin | 7 days |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Baldwin | 64 hr |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Escambia | 13 days |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Covington, Escambia | 7 days |
| Mar 28, 6:41 AM CDT | Flash Flood Warning | MOB | Covington, Escambia | 6 hr |
| Mar 28, 8:48 AM CDT | River Flood Warning | MOB | Covington, Crenshaw, Escambia | 50 hr |
| Mar 28, 8:48 AM CDT | River Flood Warning | MOB | Covington, Escambia | 3 days |
| Mar 28, 8:52 AM CDT | River Flood Warning | MOB | Covington | 5 days |
| Mar 28, 10:26 AM CDT | Special Marine Warning | MOB | 109 min | |
| Mar 28, 12:32 PM CDT | Areal Flood Warning | MOB | Baldwin, Conecuh, Covington, Crenshaw, Escambia, Monroe | 12 hr |
| Mar 28, 12:53 PM CDT | Areal Flood Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 12 hr |
| Mar 28, 12:19 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 56 min |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Okaloosa | 9 days |
| Mar 28, 6:29 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 31 min |
| Mar 28, 8:52 AM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 63 hr |
| Mar 28, 12:38 PM CDT | Flash Flood Warning | MOB | Okaloosa | 4 hr |
| Mar 28, 4:35 PM CDT | Areal Flood Warning | MOB | Okaloosa | 8 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Flash Flood Warnings in Florida, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.